Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3799
Título: Closed Weingarten hypersurfaces in warped product manifolds
Autor(es): Andrade, Francisco José
Barbosa, João Lucas Marques
Lira, Jorge Herbert Soares de
Palavras-chave: Hipersuperfícies
Curvatura
Data do documento: 2009
Editor: Indiana University Mathematics Journal
Citação: ANDRADE, F. J. ; BARBOSA, J. L. M. ; LIRA, J. H. S. (2009)
Abstract: Given a compact Riemannian manifold M, we consider a warped product ¯M = I ×h M where I is an open interval in R. We suppose that the mean curvature of the fibers do not change sign. Given a positive differentiable function ψ in ¯M , we find a closed hypersurface ∑ which is solution of an equation of the form F(B) = ψ, where B is the second fundamental form of ∑ and F is a function satisfying certain structural properties. As examples, we may exhibit examples of hypersurfaces with prescribed higher order mean curvature.
Descrição: ANDRADE, Francisco José ; BARBOSA, João Lucas Marques ; LIRA, Jorge Herbert Soares de. Closed Weingarten hypersurfaces in warped product manifolds. Indiana University Mathematics Journal, v. 58, p. 1691-1718, 2009.
URI: http://www.repositorio.ufc.br/handle/riufc/3799
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2009 _art_jlmbarbosa.pdf232,88 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.